# SDR REXA2015020700181

- Difficulty date: February 7, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 17,979 hours, 11,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY FLOOR TRACK EMER LT STRIP DETACHED AT COIN MAT.  REATTACHED GALLEY FLOOR LT STRIP IAW AMM 33-51-0.  OK FOR SERVICE.
